[{"external_id":{"isi":["000301173600004"]},"month":"01","oa":1,"author":[{"first_name":"Florian","last_name":"Pausinger","id":"2A77D7A2-F248-11E8-B48F-1D18A9856A87","orcid":"0000-0002-8379-3768","full_name":"Pausinger, Florian"}],"status":"public","year":"2012","citation":{"chicago":"Pausinger, Florian. “Elementary Solutions of the Bernstein Problem on Two Intervals.” <i>Journal of Mathematical Physics, Analysis, Geometry</i>. B. Verkin Institute for Low Temperature Physics and Engineering, 2012.","ista":"Pausinger F. 2012. Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 8(1), 63–78.","ieee":"F. Pausinger, “Elementary solutions of the Bernstein problem on two intervals,” <i>Journal of Mathematical Physics, Analysis, Geometry</i>, vol. 8, no. 1. B. Verkin Institute for Low Temperature Physics and Engineering, pp. 63–78, 2012.","ama":"Pausinger F. Elementary solutions of the Bernstein problem on two intervals. <i>Journal of Mathematical Physics, Analysis, Geometry</i>. 2012;8(1):63-78.","apa":"Pausinger, F. (2012). Elementary solutions of the Bernstein problem on two intervals. <i>Journal of Mathematical Physics, Analysis, Geometry</i>. B. Verkin Institute for Low Temperature Physics and Engineering.","short":"F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.","mla":"Pausinger, Florian. “Elementary Solutions of the Bernstein Problem on Two Intervals.” <i>Journal of Mathematical Physics, Analysis, Geometry</i>, vol. 8, no. 1, B. Verkin Institute for Low Temperature Physics and Engineering, 2012, pp. 63–78."},"date_created":"2019-06-27T08:16:56Z","department":[{"_id":"HeEd"}],"title":"Elementary solutions of the Bernstein problem on two intervals","_id":"6588","language":[{"iso":"eng"}],"issue":"1","isi":1,"day":"01","OA_place":"publisher","intvolume":"         8","publication_identifier":{"issn":["1812-9471"]},"date_published":"2012-01-01T00:00:00Z","ddc":["500"],"user_id":"2DF688A6-F248-11E8-B48F-1D18A9856A87","date_updated":"2026-06-18T19:08:51Z","quality_controlled":"1","article_processing_charge":"No","publication":"Journal of Mathematical Physics, Analysis, Geometry","article_type":"original","abstract":[{"lang":"eng","text":"First we note that the best polynomial approximation to vertical bar x vertical bar on the set, which consists of an interval on the positive half-axis and a point on the negative half-axis, can be given by means of the classical Chebyshev polynomials. Then we explore the cases when a solution of the related problem on two intervals can be given in elementary functions."}],"acknowledgement":"This work is supported by the Austrian Science Fund (FWF), Project P22025-N18.\r\n","volume":8,"page":"63-78","corr_author":"1","oa_version":"Published Version","publication_status":"published","publisher":"B. Verkin Institute for Low Temperature Physics and Engineering","main_file_link":[{"open_access":"1","url":"https://www.mathnet.ru/eng/jmag525"}],"scopus_import":"1","type":"journal_article"}]
